# SDR ASOA201100568

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL AND SILL ANGLE ARE CORRODED BETWEEN FS 319.0 & FS 349.0.  REMOVED LIGHT SURFACE CORROSION FROM SILL IAW SRM 51-21-06.  ORIGINAL MAT'L 0.100"", MAT'L REMOVED 0.005"", MAT'L REMAINING 0.095"", MAT'L REMOVED WITHIN LIMITS SRM 51-00-00.
